The Annals of Mathematical Statistics

Explicit Solutions to Some Problems of Optimal Stopping

L. A. Shepp

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 993-1010.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697604

Digital Object Identifier
doi:10.1214/aoms/1177697604

Mathematical Reviews number (MathSciNet)
MR250415

Zentralblatt MATH identifier
0177.22301

JSTOR
links.jstor.org

Citation

Shepp, L. A. Explicit Solutions to Some Problems of Optimal Stopping. Ann. Math. Statist. 40 (1969), no. 3, 993--1010. doi:10.1214/aoms/1177697604. https://projecteuclid.org/euclid.aoms/1177697604


Export citation